# SDR FDEA202501100056

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,678 hours, 27,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Test
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE OPENING R1 DOOR HEAR SIGNIFICANT POP SOUND.  CLOSER INSPECTION FOUND BOLT THAT ATTACHES ASSIST  CYLINDER TO FITTING FOR SNAPPED OFF( APPEARS TO  HAVE AXIAL FATIGUE CRACK SEE PIC), ASSIST BOTTLE IS  IN NORMAL OPPERATION RANGE, AND NO OTHER DEFECTS  NOTED.  OPERATED DOOR SEVERAL TIMES TO INSURE NO DIFFICULTIES OR INTERFERENCE, NONE NOTED.COMPLETED A VISUAL INSPECTION OF THE DOOR LOCKING / LATCHING COMPONENTS BY PERFORMING MAINTENANCE STEPS 1THROUGH 3 OF MEL 52-10-02. STICKER APPLIED
